Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Can liver be the reason for swollen throat and yellow dots in eyes ?

why is my throat swollen and why the yellow dots in eyes? hi, i am being treated because of my throat being so swollen and i have history of gerd . my esophigal was swollen to and they put me on cipro everyday, but i have just noticed that recently i am getting yellow spots in my eyes. they are on both sides of the black part and the middle looks a bit yellow. what could be causing this? does it have something to do with my liver? i know i had an abnormal liver count once before when i had a blood draw.
Asked On : Sat, 7 May 2011
Answers:  2 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response

Welcome to HealthcareMagic Forum
Rather than speculating I would suggest you to get an ophthalmologist's consultation, there is no relation between the throat and the eye. Yellow spots could be due to nutritional deficiency.

Dr. Naveen Kumar
Answered: Sat, 7 May 2011
I find this answer helpful
ENT Specialist Dr. Sumit Bhatti's  Response
1. You will need an anti reflux medication. There may also be a transient throat infection causing the swelling. Ciprofloxacin is not the ideal antibiotic for a throat infection.

2. Yellow spots in your eye may be a sign of :

a) Liver disorders. Repeat your liver function tests.

b) Irritation or dryness of the eye. What is your occupation?

c) Lipid disorders

d) Rarely due to long term ciprofloxacin use.

3. E-mail a photo of your eyes to with 'Attn: Dr. Sumit Bhatti' as the subject line. Alternatively get an ophthalmologist's opinion.

4. If the entire sclera is yellow, rule out jaundice.
Answered: Sat, 7 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor